# SDR DALA2020112003803

- Difficulty date: January 20, 2017
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,354 hours, 19,977 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LEADING EDGE NR 6 SLAT UPPER TRAILING EDGE HAS A DENT LOCATED 54 INCHES FROM OUTBOARD END OF SLAT.  CORRECTIVE ACTION: NR 6 SLAT UPPER TRAILING EDGE 54" FROM OUTBOARD END OF SLAT REPAIRED DENT, IAW B757-300 SRM.
